I began taking Xalatan Nov. 2010 with no adverse reactions. In Mid May 2011 my Dr. switched me to... the generic (Latanoprost). Three weeks ago I began getting ringing in my ears (Tinnitus).
10 Aug 2011
Tinnitus is not a reported side effect of Xalatan / Latanoprost.
Have you talked with your doctor?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
something I've been taking for 25 yrs now--zanax-If meclizine makes you sleepy and tired then I am afraid to take the two togeather. I ...
1 answer • 16 Dec 2009
I am (unfortunately) taking Norco, and me ears are ringing a bit, I find this just a wee annoying! Anyone else experiencing this? It seems to be ...
13 answers • 1 Mar 2011
My optometrist tells me that the inert ingredients in the generic aren't as effective as those in Xalatan? I feel this is due to propoganda put ...
1 answer • 11 Jan 2012
I need something because this is driving me nuts. I'm taking Depakote and that's what is causing the ringing in my ears. I was also taking ...
1 answer • 16 Feb 2012
I have both cervical spinal stenosis (growths on C3-C7 vertebra) and fibromyalgia. I am addressing the pain and insomnia/fatigue merry-go-round, but ...
4 answers • 26 May 2012